About the growth of entire functions solutions of linear algebraic q -difference equations

Jean-Pierre Ramis

Annales de la Faculté des sciences de Toulouse : Mathématiques (1992)

  • Volume: 1, Issue: 1, page 53-94
  • ISSN: 0240-2963

How to cite

top

Ramis, Jean-Pierre. "About the growth of entire functions solutions of linear algebraic $q$-difference equations." Annales de la Faculté des sciences de Toulouse : Mathématiques 1.1 (1992): 53-94. <http://eudml.org/doc/73295>.

@article{Ramis1992,
author = {Ramis, Jean-Pierre},
journal = {Annales de la Faculté des sciences de Toulouse : Mathématiques},
keywords = {growth of entire functions; linear algebraic -difference equations; -analog; -Gevrey function; -exponential function; -Jacobi function},
language = {eng},
number = {1},
pages = {53-94},
publisher = {UNIVERSITE PAUL SABATIER},
title = {About the growth of entire functions solutions of linear algebraic $q$-difference equations},
url = {http://eudml.org/doc/73295},
volume = {1},
year = {1992},
}

TY - JOUR
AU - Ramis, Jean-Pierre
TI - About the growth of entire functions solutions of linear algebraic $q$-difference equations
JO - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY - 1992
PB - UNIVERSITE PAUL SABATIER
VL - 1
IS - 1
SP - 53
EP - 94
LA - eng
KW - growth of entire functions; linear algebraic -difference equations; -analog; -Gevrey function; -exponential function; -Jacobi function
UR - http://eudml.org/doc/73295
ER -

References

top
  1. [A1] Adams ( C.R.) .— Linear q-difference Equations, Bull. A.M.S., 1931, pp. 361-399. Zbl0002.19103JFM57.0534.05
  2. [A2] Adams ( C.R.) .— On the linear ordinary q-difference equations, Ann. Math., Ser. II, 30 (1929), pp. 95-205. MR1502876JFM55.0263.01
  3. [Be1] Bezivin ( J.-P.) .— Sur les équations fonctionnelles aux q-différences, preprint Paris VI (1990). MR1044165
  4. [Be2] Bezivin ( J.-P.) .— Letter to J. P. Ramis, february (1992). 
  5. [B] Birkhoff ( G.D.) .— The Generalised Riemann Problem for Linear Differential Equations and the Allied Problems for Linear Differential and q-Difference Equations, Proc. Am. Acad., 49 (1913) pp. 521-568. JFM44.0391.03
  6. [Bo] Boas R.P. Jr .- Entire Functions, Academic Press Inc., New-York (1954). Zbl0058.30201MR68627
  7. [GR] Gasper ( G.) and Rahman ( M.) .— Basic Hypergeometric Series, Encyclopedia of Mathematics and its Applications, G.C. Rota ed., Vol. (1990). Zbl0695.33001MR1052153
  8. [Ge1] Gelfond ( A.O.) .— Sur les fonctions entières, qui prennent des valeurs entières dans les points βn, β est un nombre entier positif et n = 0, 1, 2, ..., Rec. Math. Moscou, 40 (1933) pp. 42-47. Zbl0007.12102JFM59.1039.01
  9. [Ge2] Gelfond ( A.O.) .— Calcul des différences finies, Dunod, Paris (1963). Zbl0108.27503MR157139
  10. [G] Grothendieck ( A.) .— Sur certains espaces de fonctions holomorphes I, II, Journal de Crelle, 192 (1953) pp. 35-64 et 77-95. Zbl0051.08704
  11. [H] Hardy ( G.H.) .— On the function Pρ(x), Quarterly Journal of Math., 3, n° 37 (1906) pp. 146-172. JFM36.0458.02
  12. [Ha] Hahn ( W.) .- Beiträge zur Theorie der Heinischen Reihen. Die 24 Integrale der hypergeometrischen q-Differenzengleichung, das q-Analogon der Laplace-Transformation, Math. Nach., 2 (1940) pp. 340-379. Zbl0033.05703MR35344
  13. [He] Heine ( E.) .— Über die Reihe..., J. Reine Angew. Math., 32 (1846) pp. 210-212. 
  14. [I] Immink ( G.K.) .— Asymptotics of analytic difference equations, SpringerLecture Notes in Math., 1082 (1984). Zbl0548.39001MR765699
  15. [J] Jacobi ( C.G.J.) .— Fundamenta Nova Theoriae Functionum Ellepticarum, Regiomonti. Sumptibus fratrum Bornträger (1829); reprinted in Gesammelte Werke1, Reiner1881, pp. 49-239; reprinted by Chelsea, New York (1969). 
  16. [Li] Littlewood ( J.E.) .— On the asymptotic approximation to integral functions of zero order, Proc. London Math. Soc., Ser. 2, 5 (1907), pp. 361-410. Zbl38.0450.01JFM38.0450.01
  17. [MOS] Magnus ( W.), Oberhettinger ( F.) and Soni ( R.P.) .— Formulas and Theorems for the Special Functions of Mathematical Physics, Grund. Math. Wiss., 52, Springer VerlagNew York (1966). Zbl0143.08502MR232968
  18. [M] Mellin ( M.) Acta Soc. Fennicae, t. XXIX, n° 4, p. 15. 
  19. [N] Nachbin ( L.) .— An extension of the notion of integral functions of the finite exponential type, Anais Acad. Brasil. Ciencias, 16 (1944) pp. 143-47. Zbl0060.22404MR10724
  20. [Pr] Praagman ( C.) .— Stokes and Gevrey Phenomena in Relation to Index Theorems in the Theory of Meromorphic Linear Difference Equations, Funkcialaj Ekvacioj, 29 (1986) pp. 259-279. Zbl0618.39002MR904542
  21. [Ra1] Ramis ( J.-P.) .— Théorèmes d'indices Gevrey pour les équations différentielles ordinaires, Memoirs of the American Mathematical Society, 296 (1984) pp. 1-95. Zbl0555.47020MR733946
  22. [Ra2] Ramis ( J.-P.) .— Analytic classification of fuchsian q-difference equations, in preparation (1992). 
  23. [Si] Silva ( J.) .— As Funçoes Analiticas e a Analise Funcional, Port. Math., 9 (1950) pp. 1-130. Zbl0041.43802MR33972
  24. [St] Starcher ( G.W.) .— A solution of a simple functional equation as a basis for readily obtaining certain fundamental formulas in the theory of elliptic functions, Bulletin of American Math. Society, 36 (1930) pp. 577- 581. Zbl56.0326.02JFM56.0326.02
  25. [V1] Valiron ( G.) .— Sur les fonctions entières vérifiant une classe d'équations différentielles, Bull. Soc. Math de france, 51 (1926), pp. 33-45. Zbl49.0216.02JFM49.0216.02
  26. [V2] Valiron ( G.) .— Fonctions analytiques et équations différentielles, Journal de Mathématiques, 31 (1952) pp. 293-303. Zbl0047.31003MR51915
  27. [Wa] Walliser ( R.) .— Über ganze Funktionen, die in einer geometrischen Folge ganze Werte annehmen, Monatsh. für Math., 100 (1985), pp. 329-335. Zbl0596.30041MR814207
  28. [Gr] Gramain ( F.) .— Fonctions entières d'une ou plusieurs variables complexes prenant des valeurs entières sur une progression géométrique, Cinquante ans de Polynômes — Fifty years of Polynomials, M. Laurent and M. Waldschmidt ed., SpringerLecture Notes, 1418 (1991), pp. 123-137. Zbl0709.11038MR1044109
  29. [Pi1] Picard ( E.) .— Leçons sur quelques équations fonctionnelles, Gauthier-Villars, Paris (1928). MR33960JFM54.0426.02
  30. [Pi2] Picard ( E.) .— Sur une classe de transcendantes nouvelles, Premier mémoire, Acta mathematica, 18 (1894) pp. 133-154. JFM25.0713.02
  31. [Pi3] Picard ( E.) .— Sur une classe de transcendantes nouvelles, Deuxième mémoire, Acta mathematica, 23 (1900) pp. 323-338. JFM31.0427.02
  32. [Pi4] Picard ( E.) .— Sur une classe de transcendantes généralisant les fonctions elliptiques et abéliennes, Annales de l'Ecole Normale, 3ème série, 30 (1913), pp. 247-253. Zbl44.0506.03JFM44.0506.03
  33. [Pi5] Picard ( E.) .— Sur une classe de surfaces algébriques dont les coordonnées s'expriment par des fonctions uniformes de deux paramètres, Bulletin de la Soc. Math. de France, 28 (1900). Zbl31.0617.02JFM31.0617.02
  34. [P] Poincaré ( H.) .— Sur une classe nouvelle de transcendantes uniformes, Journal de Liouville, 4e série, VI (1890) pp. 539-582; OEuvres Complètes, t. IV. JFM22.0420.01
  35. [V3] Valiron ( G.) .— Fonctions analytiques, Presses Universitaires de France, Paris (1954). Zbl0055.06702MR61658

Citations in EuDML Documents

top
  1. Anne Duval, Séries de q -factorielles, opérateurs aux q -différences et confluence
  2. Jean-Paul Bézivin, François Gramain, Solutions entières d'un système d'équations aux différences
  3. Changgui Zhang, Développements asymptotiques q -Gevrey et séries G q -sommables
  4. Jean-Paul Bézivin, Un q -analogue du Théorème de Fukazawa-Gel’fond-Gramain
  5. Fabienne Marotte, Changgui Zhang, Multisommabilité des séries entières solutions formelles d’une équation aux q -différences linéaire analytique
  6. Jacques Sauloy, Systèmes aux q -différences singuliers réguliers : classification, matrice de connexion et monodromie
  7. Stéphane Malek, On functional linear partial differential equations in Gevrey spaces of holomorphic functions.
  8. Jacques Sauloy, Galois theory of fuchsian q-difference equations
  9. Lucia Di Vizio, Changgui Zhang, On q -summation and confluence
  10. Jacques Sauloy, La filtration canonique par les pentes d’un module aux q -différences et le gradué associé

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.